Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2009, Volume 200, Number 8, Pages 63–78 (Mi msb7489)  

This article is cited in 1 scientific paper (total in 2 paper)

Regularity of group algebras

E. A. Gorin

Moscow State Pedagogical University

Abstract: A Carleman-type test for the Shilov regularity of weighted $\mathscr L^p$-algebras (with convolution as multiplication) on groups is extended to wider classes of Banach algebras of measurable functions on locally compact Abelian groups. Only simplest analytic methods and general algebraic ideas are used. In conclusion several questions are posed.
Bibliography: 18 titles.

Keywords: Banach algebras, spectrum, locally compact Abelian groups.

DOI: https://doi.org/10.4213/sm7489

Full text: PDF file (562 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2009, 200:8, 1165–1179

Bibliographic databases:

UDC: 517.986
MSC: Primary 46J10, 46J20; Secondary 22B99
Received: 18.11.2008 and 05.04.2009

Citation: E. A. Gorin, “Regularity of group algebras”, Mat. Sb., 200:8 (2009), 63–78; Sb. Math., 200:8 (2009), 1165–1179

Citation in format AMSBIB
\Bibitem{Gor09}
\by E.~A.~Gorin
\paper Regularity of group algebras
\jour Mat. Sb.
\yr 2009
\vol 200
\issue 8
\pages 63--78
\mathnet{http://mi.mathnet.ru/msb7489}
\crossref{https://doi.org/10.4213/sm7489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2573012}
\zmath{https://zbmath.org/?q=an:1191.46045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009SbMat.200.1165G}
\elib{https://elibrary.ru/item.asp?id=19066148}
\transl
\jour Sb. Math.
\yr 2009
\vol 200
\issue 8
\pages 1165--1179
\crossref{https://doi.org/10.1070/SM2009v200n08ABEH004033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271676400009}
\elib{https://elibrary.ru/item.asp?id=15458185}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-72849153636}


Linking options:
  • http://mi.mathnet.ru/eng/msb7489
  • https://doi.org/10.4213/sm7489
  • http://mi.mathnet.ru/eng/msb/v200/i8/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Akbarbaglu, M. Heydarpour, S. Maghsoudi, “Uniqueness of uniform norm and $C^∗$-norm in $L^p(G,\omega)$”, Math. Slovaca, 64:2 (2014), 411–422  crossref  mathscinet  zmath  isi  elib  scopus
    2. Yu. A. Brudnyi, M. G. Zaidenberg, A. L. Koldobskii, V. Ya. Lin, B. S. Mityagin, S. Norvidas, E. M. Semenov, P. V. Semenov, “Evgenii Alekseevich Gorin (obituary)”, Russian Math. Surveys, 74:5 (2019), 935–946  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:373
    Full text:140
    References:39
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021